# SDR DALA2021120307465

- Difficulty date: November 30, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 19,313 hours, 2,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 EMERGENCY LIGHTS INOP AT R1 DOOR. CORRECTIVE ACTION: R/R 12WL PWR SUPPLY BATTERY. (8400958)
